# SDR UPS06M48235

- Difficulty date: September 27, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA011223
- Condition: Corroded
- Location: Bs 1721 L49l-49r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO, STA 1721, LONGERON L49-R49 FRAME SHEAR TIE CORROSION AS MARKED CTR CARGO STA 1721 LONGERON L-49-R49 FRAME CORROSION SHEAR TIE ATTACH SUPPORT AND FASTENERS REMOVED PER SRM 51-31-01 V.II R.38.CORROSION SHEAR TIE REMOVED PER SRM 51-31-01 V.II R.38.  NEW SHEAR TIE P/N ADA0112-23 FAB PER DWG ADA0112.  NEW SHEAR TIE INSTALLED AND ATTACHED PARTS REINSTALLED PER SRM 51-31-01 V.II R.38 AND DWG ADA0112.
